# SDR IPXA2025111782952

- Difficulty date: November 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 28,809 hours, 17,422 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Condition: Faulted
- Location: Yaw Damper
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED,  YAW DAMPER KICKED OFF WOULD NOT RESET.  REPLACED YAW DAMPER ACTUATOR IAW AMM 22-23-22/401 OPS AND LEAKS CHECKS GOOD OK FOR SERVICE. ALL WORK ACCOMPLISHED BY ALL CAT 3 QUALIFIED TECH.
